# SDR SIMA2018042500004

- Difficulty date: April 15, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 32,480 hours, 29,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER AFT FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 AND ABOVE STRINGER 2L APPROXIMATELY 3/4 INCH LONG.  INSTALLED A REPAIR DOUBLER, FILLER, SHIM, REPAIR ANGLE IAW SRM 53-31-01,FIGURE 219, SHEET 1.
